# SDR ASAA0873641

- Difficulty date: October 1, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION ON FLOOR SUPPORT SPLICE BS 887 LBL 10 RBL 21.  CORROSION ON FLOOR SUPPORT SPLICE FOUND TO BE BEYOND LIMIT.  REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53 00 53.
